# SDR DL72W010115

- Difficulty date: January 22, 2001
- Submitted: January 29, 2001
- Operation: Air carrier
- Aircraft: N290WA
- Make and model: Boeing 727247
- Aircraft serial: 22108
- Aircraft time: 61,706 hours, 41,731 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L-2 DOOR EMERGENCY EXIT SIGN INOP.  REPLACED CHARGER AND BATTERY PACK.
